# SDR AALA201702249010

- Difficulty date: February 23, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 72,484 hours, 25,274 cycles
- System (JASC): 2700 · Flight Control System
- Part: Warning Message
- Condition: Activated
- Location: Configuration
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT 120KTS, CONFIGURATION WARNING  & M/W. ABORTED TAKEOFF, BELIEVE TRIM WAS INADVERTENTLY ACTIVATED DURING THE TAKEOFF ROLL. THRUST REVERSERS USED. BRAKING NORMAL. MAINTENANCE ACCOMPLISHED SATISFACTORY OPERATIONAL CHECKS IAW AMM 05-51-14 AND AMM 27-41-00.  AIRCRAFT WAS GROUNDED.
